# SDR DALA2022051303323

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 53,150 hours, 27,979 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 - DURING SVC CHK,, A FAINT HYD ODOR IS NOTICE WITH THE RIGHT PACK RUNNING. CORRECTIVE ACTION: R/R FWD CARGO DOOR PRESSURE LINE. C/W WORK CARD 2100-2003 FOR DECONTAMINATION.(8719229)
